# SDR C2XA03BT038

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 502
- Aircraft time: 6,937 hours, 6,821 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Seized
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EWR  ACFT PULLS RIGHT ON T/O.  ABORTED T/O AND TAXI BACK TO GATE.  ACFT CONTINUED TO PULL RIGHT DURING TAXI.  REMOVED AND REPLACED NOSE TIRE/WHEEL ASSYS.  FOUND SEIZED BEARING.  ALL IAW EMB MM 32-49-05.  OPS CHECK GOOD.
